Steroid injections cause acne

High dosages of oral corticosteroids taken daily for prolonged periods of time can have serious systemic side effects including bone loss ( osteoporosis), increased risk of infections and diabetes and cataracts, thinning of skin, stretch marks, increased facial/body hair growth, acne, fluid retention, weight gain with redistribution of fat (fat deposits on back and face, thinning of limbs), muscle weakness, decreased resistance to infections, stomach ulcers, mood swings, insomnia, suppression of the body's own production of cortisol, etc.

I have a suspicion, after reading many of your notes on injectable steroids, that I seem to have developed a type of “tendonitis” in my upper arms due to multiple elbow steroid injections. I have had 4 in my left elbow (worst arm) and 2 in my right, about 5yrs ago. I have been having this tendon problem for about one year now, and not one doctor can figure out what’s wrong. One actually said “it seems like tendonitis”, but no cause or cure was suggested. The steroid injections is the only common denominator here. The right arm is affected as well, but not nearly to the degree of the left (and I’m right handed, so maybe the strong arm is less affected, plus I only had 2 injections there). Is there hope for acute tendonitis in my bicep/tricep area?

I just had my second in just under two months for an issue at L5/S1 in my back. I suffer from both degenerative disc disease and spinal stenosis AND i have a bulging disc there. So, it’s been going on off and on since about 2012 and in total, I’ve had five injections now. They have helped for a period of time but certainly not permanent. And PT has not helped at all. My doctor has told me that because it’s at L5/S1, insurance will outright deny coverage for surgery UNTIL we’ve tried basically every other remedy including the injections. So, I’m at a loss. The pain is absolutely debilitating and pain meds don’t work either so what is a person to do???

Steroid injections cause acne

steroid injections cause acne

Media:

steroid injections cause acnesteroid injections cause acnesteroid injections cause acnesteroid injections cause acnesteroid injections cause acne

http://buy-steroids.org